You are here

Pink István

Name: Pink István
Other profiles: MTMT
Profession: mathematician

Publication list

Uploaded publications:
28
Publications in DEA:
28
OA:
12
Date range:
2000-2024
2024
  1. Bérczes, A., Pink, I., Young, P.: Cullen numbers and Woodall numbers in generalized Fibonacci sequences.
    J. Number Theory. 262 86-102, 2024.
    Journal metrics:
    Q1 Algebra and Number Theory (2023)
  2. Miyazaki, T., Pink, I.: Number of solutions to a special type of unit equations in two unknowns.
    Am. J. Math. 146 (2), 295-369, 2024.
    Journal metrics:
    D1 Mathematics (miscellaneous) (2023)
  3. Miyazaki, T., Pink, I.: Number of solutions to a special type of unit equations in two unknowns, II.
    Res. number theory. 10 (2), 1-41, 2024.
    Journal metrics:
    Q2 Algebra and Number Theory (2023)
2023
  1. Bérczes, A., Hajdu, L., Luca, F., Pink, I.: Additive Diophantine Equations with Binary Recurrences, S-Units and Several Factorials.
    Results Math. 78 (4), 1-32, 2023.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Mathematics (miscellaneous)
2021
  1. Bérczes, A., Le, M., Pink, I., Soydan, G.: A note on the ternary Diophantine equation x^2-y^{2m}=z^n.
    An. St. Univ. Ovidius Constanta, Ser. Mat. 29 (2), 93-105, 2021.
    Journal metrics:
    Q3 Analysis
    Q3 Applied Mathematics
2020
  1. Bazsó, A., Bérczes, A., Kolouch, O., Pink, I., Šustek, J.: Diophantine equations connected to the Komornik polynomials.
    Glas. Mat. 55 (1), 13-27, 2020.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2019
  1. Bérczes, A., Hajdu, L., Pink, I., Rout, S.: Sums of S-units in recurrence sequences.
    J. Number Theory. 196 353-363, 2019.
    Journal metrics:
    Q1 Algebra and Number Theory
2018
  1. Pink, I., Ziegler, V.: Effective resolution of Diophantine equations of the form un+um=wpz11?pzss.
    Monatsh. Math. 185 (1), 103-131, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2017
  1. Pink, I., Szikszai, M.: A Brocard-Ramanujan-type equation with Lucas and associated Lucas sequences.
    Glas. Mat. 52 (1), 11-21, 2017.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Bertók, C., Hajdu, L., Pink, I., Rábai, Z.: Linear combinations of prime powers in binary recurrence sequences.
    Int. J. Number Theory. 13 (261), [1-12], 2017.
    Journal metrics:
    Q2 Algebra and Number Theory
  3. Chim, K., Pink, I., Ziegler, V.: On a variant of Pillai's problem.
    Int. J. Number Theory. 13 (07), 1711-1727, 2017.
    Journal metrics:
    Q2 Algebra and Number Theory
2016
  1. Bérczes, A., Luca, F., Pink, I., Ziegler, V.: Finiteness results for Diophantine triples with repdigit values.
    Acta Arith. 172 (2), 133-148, 2016.
    Journal metrics:
    Q2 Algebra and Number Theory
  2. Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the Diophantine equation 1+x^a+z^b=y^n.
    J. Comb. Number Theory. 8 (2), 145-154, 2016.
  3. Bérczes, A., Hajdu, L., Miyazaki, T., Pink, I.: On the equation 1^k+2^k+...+x^k=y^n for fixed x.
    J. Number Theory. 163 43-60, 2016.
    Journal metrics:
    Q1 Algebra and Number Theory
2014
  1. Bazsó, A., Pink, I.: Diophantine equations with Appell sequences.
    Period. Math. Hung. 69 (2), 222-230, 2014.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Bérczes, A., Pink, I.: On generalized Lebesgue-Ramanujan-Nagell equations.
    . 22 (1), 51-71, 2014.
    Journal metrics:
    Q4 Analysis
    Q3 Applied Mathematics
  3. Hajdu, L., Pink, I.: On the Diophantine equation 1+2^a+x^b=y^n.
    J. Number Theory. 143 1-13, 2014.
    Journal metrics:
    Q1 Algebra and Number Theory
2013
  1. He, B., Pink, I., Pintér, Á., Togbé, A.: On the Diophantine inequality |X^2-cXY^2+Y^4|<=c+2.
    Glas. Mat. 48 (2), 291-299, 2013.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Bennett, M., Pink, I., Rábai, Z.: On the number of solutions of binomial Thue inequalities.
    Publ. Math. Debr. 83 (1-2), 241-256, 2013.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  3. Rábai, Z., Bennett, M., Pink, I.: On the number of solutions of binomial Thue inequalities.
    Electron. Notes Discret. Math. 43 299-304, 2013.
    Journal metrics:
    Q3 Applied Mathematics
    Q4 Discrete Mathematics and Combinatorics
2012
  1. Bérczes, A., Pink, I.: On the Diophantine equation x^2+d^{2l+1}=y^n.
    Glasg. Math. J. 54 (02), 415-428, 2012.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2011
2010
  1. Bérczes, A., Liptai, K., Pink, I.: On balancing recurrence sequences.
    Fibonacci Q. 48 (2), 121-128, 2010.
    Journal metrics:
    Q4 Algebra and Number Theory
  2. Bérczes, A., Liptai, K., Pink, I.: On generalized balancing sequences.
    Fibonacci Q. 48 (2), 121-128, 2010.
    Journal metrics:
    Q4 Algebra and Number Theory
2008
  1. Bérczes, A., Pink, I.: On the Diophantine equation x2 + p2k = yn.
    Arch. Math. 91 (6), 2008.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
Show all
updated: 2024-07-21, 01:08

SCImago quartiles of
scientific journal articles

Number of scientific articles: 28
Q1/D1 1 (3.6%)
Q1 5 (17.9%)
Q2 10 (35.7%)
Q3 9 (32.1%)
Q4 2 (7.1%)
N/A 2 (7.1%)
-
OK

SCImago subject areas and categories

Mathematics (26)
Mathematics (miscellaneous) (13)
Algebra and Number Theory (10)
Applied Mathematics (4)
Analysis (2)
Discrete Mathematics and Combinatorics (1)

Genre chart

Year chart

Language chart